# SDR RAIA00501032

- Difficulty date: January 12, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 17,063 hours, 19,451 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: AIR135670
- Part serial: NA
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

5515 - STL- RED LIGHT IN GEAR HANDLE ILLUMINATED.  MAINTENANCE REPLACED NOSE LANDING GEAR UPLOCK SWITCH, OPS CHECK GOOD.
